# SDR AALA20130426014

- Difficulty date: April 26, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 36,471 hours, 14,947 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Part number: 146A94014
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO FLOOR PANEL SPLICE STRAP.  REPLACED SPLICE STRAP PER AARD 51-00-05-1.
